# SDR SWAA2024031552660

- Difficulty date: February 15, 2024
- Submitted: March 15, 2024
- Operation: Air carrier
- Aircraft: N922WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32461
- Aircraft time: 51,825 hours, 31,320 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: NOTREPORTED
- Condition: Cracked
- Location: Bs 540 S26l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STRINGER 23L LOCATED ON BS 540 AT FWD CARGO COMPARTMENT 2024-123960<[01] TOOL USED: EDDY CURRENT EQUIPMENT; P/N: NORTEC600D; S/N: 220272512; CAL DUE DATE: 08-JAN-25;[02] TOOLS USED: POWER PACK P/N: P3015GOES00000; S/N: 142811020; DUE DATE: 23-JAN-25; POWER PACK P/N: P3015GOES00000; S/N: 142811019; DUE DATE: 23-JAN-25.;[03] CORRECTED STEP 2; NAME OF TOOLS USED. TOOLS USED: TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 142811020; DUE DATE: 23-JAN-25; TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 142811019; DUE DATE: 23-JAN-25.;[04] PERFORMED PERMANENT REPAIR CAT A ON STR 23L LOC BTW BS 500D TO BS 540 IAW B737-700 SRM 53-00-03-2R-1 REPAIR 1 SEE INDIVIDUAL SIGNS OFF BELOW;[05] PERFORMED PERMANENT REPAIR CAT A ON STR 23L LOC BTW BS 500D TO BS 540 IAW B737-700 SRM 53-00-03-2R-1 REPAIR 1. ITEM RII COMPLETED    SEE INDIVIDUAL SIGNS OFF BELOW
